| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
10/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
An administrator reported that following an intraocular lens (iol) implant procedure, the patient could not see well at distance.The iol was exchanged for another lens approximately 2 months following the initial implant procedure.The clinical reason given for the explant was ¿ suboptimal refractive outcome¿.Additional information was requested.
Event or Problem Description
Additional information was received that, the lens was placed in capsule after placement of capsular tension ring (ctr) for zonule loss.The iol seemed centered under or scope, however, was decentered slightly post op.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).